MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number AHPBIOSEAL
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer not returning.Product not received at investigation site.No lot number provided.This mdr report is a late submission.
 
Event or Problem Description
In this event it is reported that ahpbioseal- ah plus bioceramic sealer starter kit - that was used in treatment it was found after the patient returned there was no sealer and there were short fills.Patient was retreated.No injury occurred.

Brand Name
AH PLUS BIOCERAMIC SEALER STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24257879
Report Number2320721-2026-00008
Device Sequence Number15470231
Product Code KIF
UDI-Device IdentifierD716AHPBIOSEAL1
UDI-PublicD716AHPBIOSEAL1
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAHPBIOSEAL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown